# SDR ABXA9800408

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45927
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 37707451
- Condition: Sheared
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 3 ENGINE REAR INBOARD MOUNT ARM SHEARED AT THREADED PORTION.  *S/D*  REPLACED NR 3 LEFT AFT ENGINE MOUNT IAW DC8 MM 71-20-02.
